# SDR CALA9600938

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN ATTACH ANGLE AT STA 580, STRINGER 27L.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, 51-30-2 AND MM 51-20-11.
